Advertisement

manuscripta mathematica

, Volume 100, Issue 4, pp 489–518 | Cite as

Generalizations of the Block algebras

  • Xiaoping Xu

Abstract:

In this paper, we introduce two new families of infinite-dimensional simple Lie algebras and a new family of infinite-dimensional simple Lie superalgebras. These algebras can be viewed as generalizations of the Block algebras.

Mathematics Subject Classification (1991):Primary 17B20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Xiaoping Xu
    • 1
  1. 1.Department of Mathematics, The Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong. E-mail: xiaoping@masu28.math.ust.hkHK

Personalised recommendations